Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 13 found articles
 
 
  Triebel–Lizorkin spaces with variable smoothness and integrability on Lie groups of polynomial growth
 
 
Title: Triebel–Lizorkin spaces with variable smoothness and integrability on Lie groups of polynomial growth
Author: Fang, Jingxuan
Zhao, Jiman
Appeared in: Journal of pseudo-differential operators and applications
Paging: Volume 9 (2017) nr. 4 pages 891-902
Year: 2017
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 13 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands